MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, CVS 25CT TT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Dizziness (2194); Urinary Frequency / Polyuria (2275)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter and test strips were not returned for investigation.Most likely underlying root cause: mlc-18: user has high glucose value.Meter udi: (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.Urgent customer care letter was sent to contact customer care.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results obtained of over 270mg/dl.The expected fasting blood glucose test result range is under 270mg/dl.The customer did report diabetic symptoms of cotton mouth, dizziness, fatigue and increased urination.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call a back to back blood test was performed by the customer and produced test results of 565mg/dl and 553mg/dl fasting using meter.The test strip lot manufacturer¿s expiration date is 03/26/2020 and open vial date is 9/5/2019.The meter memory was reviewed for previous test result history.(b)(6).

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9134792
Report Number1000113657-2019-10018
Device Sequence Number1825692
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace,Other
Type of Report Initial
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/26/2020
Device Model NumberSTRIP, CVS 25CT TT
Device Catalogue NumberA4H01-81
Device Lot NumberRV5167
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date09/30/2019
Patient Sequence Number1